MAUDE Adverse Event Report: ARTHREX, INC. INTERNALBRACE LIGAMENT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. INTERNALBRACE LIGAMENT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number INTERNALBRACE LIGAMENT
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation of the returned ar-1688-cp revealed that the swivelock anchor had fragmented at the fifth distal thread.The most likely cause(s) of this type of event include advancing the implant before the driver tip has been driven to the proper depth or prying and/or leveraging the driver.
 
Event or Problem Description
It was reported that during a atsl repair procedure, the surgeon prepped the bone using the 3.4 drill, drill sleeve and the 4.75 tap in the talus following the correct procedure.Upon inserting the 4.75mm swivelock, the anchor broke in half.Half of the anchor was retrieved and the other half of the anchor remained securely implanted in the patient.The rep stated that the surgeon felt comfortable leaving the remaining half of the anchor in the patient.The rep confirmed that the case was completed without any further issues.

Brand Name
INTERNALBRACE LIGAMENT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7994438
Report Number1220246-2018-00708
Device Sequence Number203821
Product Code MAI
UDI-Device Identifier00888867096080
UDI-Public00888867096080
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberINTERNALBRACE LIGAMENT
Device Catalogue NumberAR-1688-CP
Device Lot Number10221244
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;